Export: Sampling associated with resolvent-type kernels and lagrange-type interpolation series

Fernández Moncada, Paulo Enrique and García García, Antonio and Hernandez Medina, Miguel Angel (2013). Sampling associated with resolvent-type kernels and lagrange-type interpolation series. "Houston Journal of Mathematics", v. 39 (n. 4); pp. 1333-1347. ISSN 0362-1588.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM